# SDR AALA2018101989020

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 14,625 hours, 1,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT WAS INOPERATIVE AT THE L1 DOOR.   MAINTENANCE REPLACED BATTERY IAW AMM 25-64-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
